# SDR SCNA20230228089

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 15,375 hours, 6,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 756542:  AFT RIGHT (NEXT TO LAV)EMERGENCY PATH LIGHTING LIFTING.  RESOLUTION:  SECURED SAFE-T-GLO STRIP REF M/M 25-27-31
